MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR

TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR
Model Number TRB29-LRG-01
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the tr band slowly leaked after application and inflation.The procedure performed prior to the use of the tr band was a heart catheterization.There was no blood loss.
 
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: manager.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to update section h3, and to provide the completed investigation results.Based on the evaluation of the returned sample this report is now deemed not reportable.One tr band, inflator, and packaging label were returned to terumo medical corporation for assessment.The sample was subjected to visual analysis.No damage or deformities were noted on the band or inflator.There is 19 ml of air left in the band.The sample was subjected to leak testing.Approximately 18 ml of air was injected into the band and submerged in a water bath for 30 seconds.No air bubbles were observed from the balloon assembly or check valve.The sample passed leak testing.The sample was subject to additional leak testing.15 ml of air was injected into the band and the band was placed in its holder for 12-24 hours.After 12 hours, the air was removed and 15 ml of air remained in the band.The sample passed additional leak testing.The check valve was deconstructed to check for damage or foreign matter.Upon deconstruction, no damage or foreign matter was found.One tr band, inflator, and packaging were returned for assessment, and no damage or deformities were noted on the device.The sample passed all leak testing, and no damage or foreign matter was found in the check valve.The complaint cannot be confirmed for air leakage issues because the returned sample passed all leak testing, and no damage or deformities were found in the check valve.The exact root cause cannot be determined.Review of the device history record (dhr) showed there were no issues noted during the manufacture of the product that could have contributed to this complaint condition.Currently, no action is recommended since the risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key22889205
Report Number1118880-2025-00127
Device Sequence Number17359573
Product Code DXC
UDI-Device Identifier00389701012476
UDI-Public(01)00389701012476(17)270601(10)0000809097
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K213531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB29-LRG-01
Device Catalogue NumberTRB29-LRG-01
Device Lot Number0000809097
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown